# SDR VNAA2021051699954

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670356251
- Condition: Corroded
- Location: Bs 295-S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING SB670BA-52-041 REV H CLIP FOUND WITH EVALUATION, CORROSION AT FS295. STR 19L. (MM) M/A: 1. EVAL REQUIRED. WVAC 729 MTC 04/04/21 C/A: 1. UPON FURTHER EVAL PART FOUND TO BE EVALUATED 9 HAVING 100% MATERIAL LOSS, PART REQUIRES REPLACEMENT. M/A: 2. REMOVE CLIP. WVAC 729 MTC 04/04/21 C/A: 2. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE CLEAT AT FS295 STGR19L
